# SDR AT0000333

- Difficulty date: July 6, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD473
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACCESSORY EMERGENCY LIGHT NOT ILLUMINATING.  REMOVED AND REPLACED NICAD BATTERIES IN BATTERY PACK IAW DC9 MM.
